Weighted Iterated Radial Composition Operators between Some Spaces of Holomorphic Functions on the Unit Ball
Stevo Stević
Abstract and Applied Analysis, 2010, vol. 2010, 1-14
Abstract:
The boundedness and compactness of weighted iterated radial composition operators from the mixed-norm space to the weighted-type space and the little weighted-type space on the unit ball are characterized here. We also calculate the Hilbert-Schmidt norm of the operator on the weighted Bergman-Hilbert space as well as on the Hardy ð » 2 space.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/801264.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/801264.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:801264
DOI: 10.1155/2010/801264
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().